# SDR MWEA00991

- Difficulty date: October 18, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 5910130281
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

APB FWD SIDE STIFFENER ATTACH CLIP AT LONGERON 7 LEFT HAS FOUR MISDRILLED HOLES ON OUTBOARD END.  REMOVED AND REPLACED STIFFENER ATTACH CLIP.
